MathSciNet Relay Station
MathSciNet bibliographic data
MR499098 30A10
Seleznev, A. I.; Dodynova, L. K. Some classes of universal series. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1977, no. 12(187), 92–98.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement